BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Back to Search Results |
| Catalog Number |
28-L2-13-140U |
| Medical Device Problem Codes |
Failure to Seal (4070); Device Endoleak (4074)
| Health Effect - Clinical Codes |
No Clinical Signs, Symptoms or Conditions (4582); Clinical Endoleak (4843)
| Date of Event |
01/09/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
"endleak (type iii) after the treo leg stent-graft was implanted, balloon modeling was performed throughout the stent-graft using a mob balloon (gore).An angiography then revealed a leak from the overlapping portion between the contralateral side of the main bifurcated stent-graft and the treo leg stent-graft.To determine the type of leak, an angiography was performed by delivering a catheter inside the stent-graft.A type 3a or 3b endoleak from the left leg was suspected.An excluder leg stent-graft (gore, 14 mm) was additionally implanted at the suspected leak site.The type 3 (a or b) endoleak then disappeared.However, a type 4 endoleak persisted.It was decided that the patient would be placed under observation, and the procedure was completed.Operation type: evar blood loss: unknown ancillary devices used: radifocus guidewire (extra stiff wire), pigtail-shaped catheter with marker, dryseal introducer sheath (gore, 18 fr, 14 fr), mob balloon catheter (gore).Image available upon request pre-case plan available upon request additional information will be obtained upon request.(tc# (b)(4) patient outcome: "the patient was placed under observation.".